IDEAS home Printed from https://ideas.repec.org/a/eee/chsofr/v40y2009i4p1823-1834.html
   My bibliography  Save this article

Global robust stability of neural networks with multiple discrete delays and distributed delays

Author

Listed:
  • Gao, Ming
  • Cui, Baotong

Abstract

The problem of global robust stability is investigated for a class of uncertain neural networks with both multiple discrete time-varying delays and distributed time-varying delays. The uncertainties are assumed to be of norm-bounded form and the activation functions are supposed to be bounded and globally Lipschitz continuous. Based on the Lyapunov stability theory and linear matrix inequality technique, some robust stability conditions guaranteeing the global robust convergence of the equilibrium point are derived. The proposed LMI-based criteria are computationally efficient as they can be easily checked by using recently developed algorithms in solving LMIs. Two examples are given to show the effectiveness of the proposed results.

Suggested Citation

  • Gao, Ming & Cui, Baotong, 2009. "Global robust stability of neural networks with multiple discrete delays and distributed delays," Chaos, Solitons & Fractals, Elsevier, vol. 40(4), pages 1823-1834.
  • Handle: RePEc:eee:chsofr:v:40:y:2009:i:4:p:1823-1834
    DOI: 10.1016/j.chaos.2007.09.065
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0960077907008120
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.chaos.2007.09.065?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Cao, Jinde & Ho, Daniel W.C., 2005. "A general framework for global asymptotic stability analysis of delayed neural networks based on LMI approach," Chaos, Solitons & Fractals, Elsevier, vol. 24(5), pages 1317-1329.
    2. Lu, Junwei & Guo, Yiqian & Xu, Shengyuan, 2006. "Global asymptotic stability analysis for cellular neural networks with time delays," Chaos, Solitons & Fractals, Elsevier, vol. 29(2), pages 349-353.
    3. Zhang, Qiang & Wei, Xiaopeng & Xu, Jin, 2006. "Stability analysis for cellular neural networks with variable delays," Chaos, Solitons & Fractals, Elsevier, vol. 28(2), pages 331-336.
    4. Wang, Zidong & Lauria, Stanislao & Fang, Jian’an & Liu, Xiaohui, 2007. "Exponential stability of uncertain stochastic neural networks with mixed time-delays," Chaos, Solitons & Fractals, Elsevier, vol. 32(1), pages 62-72.
    5. Cui, Bao Tong & Lou, Xu Yang, 2006. "Global asymptotic stability of BAM neural networks with distributed delays and reaction–diffusion terms," Chaos, Solitons & Fractals, Elsevier, vol. 27(5), pages 1347-1354.
    6. Park, Ju H., 2007. "An analysis of global robust stability of uncertain cellular neural networks with discrete and distributed delays," Chaos, Solitons & Fractals, Elsevier, vol. 32(2), pages 800-807.
    7. Lou, Xuyang & Cui, Baotong, 2007. "Absolute exponential stability analysis of delayed bi-directional associative memory neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 31(3), pages 695-701.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Sheng, Li & Yang, Huizhong, 2009. "Robust stability of uncertain Markovian jumping Cohen–Grossberg neural networks with mixed time-varying delays," Chaos, Solitons & Fractals, Elsevier, vol. 42(4), pages 2120-2128.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Singh, Vimal, 2009. "Novel global robust stability criterion for neural networks with delay," Chaos, Solitons & Fractals, Elsevier, vol. 41(1), pages 348-353.
    2. Singh, Vimal, 2009. "Remarks on estimating upper limit of norm of delayed connection weight matrix in the study of global robust stability of delayed neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 39(5), pages 2013-2017.
    3. Singh, Vimal, 2007. "Global asymptotic stability of neural networks with delay: Comparative evaluation of two criteria," Chaos, Solitons & Fractals, Elsevier, vol. 31(5), pages 1187-1190.
    4. Singh, Vimal, 2007. "Simplified approach to the exponential stability of delayed neural networks with time varying delays," Chaos, Solitons & Fractals, Elsevier, vol. 32(2), pages 609-616.
    5. Singh, Vimal, 2007. "On global exponential stability of delayed cellular neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 33(1), pages 188-193.
    6. Singh, Vimal, 2007. "LMI approach to the global robust stability of a larger class of neural networks with delay," Chaos, Solitons & Fractals, Elsevier, vol. 32(5), pages 1927-1934.
    7. Singh, Vimal, 2007. "Some remarks on global asymptotic stability of neural networks with constant time delay," Chaos, Solitons & Fractals, Elsevier, vol. 32(5), pages 1720-1724.
    8. Singh, Vimal, 2007. "Novel LMI condition for global robust stability of delayed neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 34(2), pages 503-508.
    9. Singh, Vimal, 2007. "On global robust stability of interval Hopfield neural networks with delay," Chaos, Solitons & Fractals, Elsevier, vol. 33(4), pages 1183-1188.
    10. Sheng, Li & Yang, Huizhong, 2009. "Robust stability of uncertain Markovian jumping Cohen–Grossberg neural networks with mixed time-varying delays," Chaos, Solitons & Fractals, Elsevier, vol. 42(4), pages 2120-2128.
    11. Singh, Vimal, 2007. "Global robust stability of delayed neural networks: Estimating upper limit of norm of delayed connection weight matrix," Chaos, Solitons & Fractals, Elsevier, vol. 32(1), pages 259-263.
    12. Wu, Wei & Cui, Bao Tong & Huang, Min, 2007. "Global asymptotic stability of Cohen–Grossberg neural networks with constant and variable delays," Chaos, Solitons & Fractals, Elsevier, vol. 33(4), pages 1355-1361.
    13. Xiong, Wenjun & Liang, Jinling, 2007. "Novel stability criteria for neutral systems with multiple time delays," Chaos, Solitons & Fractals, Elsevier, vol. 32(5), pages 1735-1741.
    14. Lou, Xuyang & Cui, Baotong, 2007. "Boundedness and exponential stability for nonautonomous cellular neural networks with reaction–diffusion terms," Chaos, Solitons & Fractals, Elsevier, vol. 33(2), pages 653-662.
    15. Li, Zuoan & Li, Kelin, 2009. "Stability analysis of impulsive fuzzy cellular neural networks with distributed delays and reaction-diffusion terms," Chaos, Solitons & Fractals, Elsevier, vol. 42(1), pages 492-499.
    16. Gao, Ming & Cui, Baotong, 2009. "Robust exponential stability of interval Cohen–Grossberg neural networks with time-varying delays," Chaos, Solitons & Fractals, Elsevier, vol. 40(4), pages 1914-1928.
    17. Zhang, Qiang & Xu, Xiaopeng Wei Jin, 2007. "Delay-dependent global stability results for delayed Hopfield neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 34(2), pages 662-668.
    18. Öcalan, Özkan & Duman, Oktay, 2009. "Oscillation analysis of neutral difference equations with delays," Chaos, Solitons & Fractals, Elsevier, vol. 39(1), pages 261-270.
    19. Sheng, Li & Yang, Huizhong, 2009. "Novel global robust exponential stability criterion for uncertain BAM neural networks with time-varying delays," Chaos, Solitons & Fractals, Elsevier, vol. 40(5), pages 2102-2113.
    20. Wu, Wei & Cui, Bao Tong & Huang, Min, 2007. "Global asymptotic stability of delayed Cohen–Grossberg neural networks," Chaos, Solitons & Fractals, Elsevier, vol. 34(3), pages 872-877.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:40:y:2009:i:4:p:1823-1834. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.